Fainting after Giving Blood?

Answer

Fainting after giving blood can happen because the blood that has just been donated can take time to be replaced. To help lower the chances of fainting make sure to drink plenty of fluids and eat before you donate. It is also a good idea to stay away from aspirin.
Q&A Related to "Fainting after Giving Blood?"
When a person donates blood, she is agreeing to have at least a pint of blood removed from her body to be used in life-saving measures for someone else. According to Dr. Deb Johnston
http://www.ehow.com/about_6457385_do-faint-after-g...
Some people faint after giving blood because of a sudden drop in blood
http://www.chacha.com/question/why-do-people-get-f...
When you donate blood, it reduces your blood volume. Your volume quickly goes back to normal when the missing blood is replaced by fluid, but if you stand up quickly right after donating
http://answers.yahoo.com/question/index?qid=200903...
Some donors feel faint after giving blood. During blood donation 8 to 10% of the blood volume is removed. It is not very common, but happens on occasion
http://www.kgbanswers.co.uk/how-common-is-it-to-fa...
Explore this Topic
When a person donates blood, she is agreeing to have at least a pint of blood removed from her body to be used in life-saving measures for someone else. According ...
Fainting is when someone passes out. It can happen when you get up too fast after laying down for a while. It can happen from health reasons such as low blood ...
In many cases a person will experience no adverse symptoms after giving blood. He or she might feel slightly tired or even a bit of nausea but most blood donors ...
About -  Privacy -  AskEraser  -  Careers -  Ask Blog -  Mobile -  Help -  Feedback © 2014 Ask.com